Global Stabilization of Linear Systems with Bounds on the Feedback and its Successive Derivatives - Archive ouverte HAL Access content directly
Journal Articles SIAM Journal on Control and Optimization Year : 2017

Global Stabilization of Linear Systems with Bounds on the Feedback and its Successive Derivatives

(1) , (1) , (2)
1
2
Jonathan Laporte
  • Function : Author
  • PersonId : 965135
Antoine Chaillet
Yacine Chitour

Abstract

We address the global stabilization of linear time-invariant (LTI) systems when the magnitude of the control input and its successive time derivatives, up to an arbitrary order p ∈ N, are bounded by prescribed values. We propose a static state feedback that solves this problem for any admissible LTI systems, namely for stabilizable systems whose internal dynamics has no eigenvalue with positive real part. This generalizes previous work done for single-input chains of integrators and rotating dynamics.
Fichier principal
Vignette du fichier
Manuscript_SIAM.pdf (1010.75 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01633364 , version 1 (03-03-2020)

Identifiers

Cite

Jonathan Laporte, Antoine Chaillet, Yacine Chitour. Global Stabilization of Linear Systems with Bounds on the Feedback and its Successive Derivatives. SIAM Journal on Control and Optimization, 2017, 55 (5), pp.2783 - 2810. ⟨10.1137/16M1070141⟩. ⟨hal-01633364⟩
100 View
58 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More